# SDR MASA99131

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6162 - MAS-PHX - AFTER DEPARTURE FROM MAS, THE AIRCRAFT RETURNED TO THE FIELD DUE TO THE NOSE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE FOUND PROXIMITY SENSOR HAD BEEN BENT BY THE PUSH BACK CART.  MAINTENANCE REPAIRED THE PROXIMITY SENSOR.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
